# SDR VNAA2025041411103

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,980 hours, 17,738 cycles
- System (JASC): 2540 · Lavatories
- Part: Sink
- Condition: Clogged
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV SINK OVER FLOWED, CAUSED SMOKE AFT LAV TO DISPLAY ON ED1 VISIBLE SMOKE IN LAV, SINK FAUCET CAME OFF COMPLETELY. VISIBLE SMOKE WAS NOTED IN THE AFT LAV, AND NO MEDICAL ATTENTION WAS REQUIRED / OPENED UP ALL COMPARTMENTS FOR DETAILED INTERNAL GVI INSPECTION ON THE AFT LAV FOR DAMAGE IAW CRJ 900 AMM 05-21-00-210-801, VERIFIED THERE WAS NO SMOKE DAMAGE, REMOVED WATER FROM SINK AND FLOOR TRAY.
